MathSciNet Relay Station
MathSciNet bibliographic data
MR158279 (28 #1505) 46.50 (16.00)
Yood, Bertram Ideals in topological rings. Canad. J. Math. 16 1964 28–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement